The diarrhea has yellow and green in it. she was throwing up but she hasnt been eating so that stoped.shes been active shes not sleeping well. she said her mouth hurts. shes been fussy her lower part of her belly she wont let me touch. shes been drinking but shes been losing weight she weighs 19 pounds at the age of two how should i treat her?
My child has abdominal pain, vomiting and diarrhea and doesn't want to eat, how should I treat her?
Added 8 Jun 2011:
she is now been admitted to the hospital she was very dehydrated they put her on an iv and they r running tests now we dont know anything yet=(
Added 21 Jun 2011:
she got out of the hospital a week ago she is doing much better now all the doctors could find out was that she was constipated but they dont know why she is on some medicine now that helps her use the bathroom. thanks for everyones concern and thank you to all the people who prayed for her. thanks everyone!
6 Jun 2011
I think it would be best for her to be seen by the doctor. Diarrhea can dehydrate a child quickly not to mention the vomiting, even if she is drinking a little. You also mention abdominal pain and mouth pain with weight loss. All of this needs to be addressed asap. How long has this been going on? Can you get her to a doctor right away?
6 Jun 2011
they can play one minute and when they have diarrhea as Laurie said it can doesn't take long for them to dehydrate, sounds like you're doing the right thing by taking her into the doctor, Keep us posted! my hopes and prayers are that she will start feeling better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking calsitriol for a week now. since I started taking it I have been having a fast heart rate, diarrhea, vomiting, a metal taste in my ...
1 answer • 9 Sep 2010
I'm taking malarone while I'm outside the US. I'm having severe abdominal pain, diarrhea and nausea?
... does anybody have any ideas of what to do until i get back to the states?
1 answer • 21 Dec 2010
Hi, so glad I found this support site! I'm 25 years old and have been struggling with severe abdominal pain, nausea, vomiting for nearly three ...
1 answer • 17 Apr 2013
I was put on meloxicam by the emergency room doctor for severe abdominal pain. It did nothing for my
... pain, but I did get some side effects of nausea and diarrhea, and even more abdominal pain. Was I given the wrong medicine?
3 answers • 20 Aug 2013
I took the pill two days ago and I'm experinsing nausea vomiting abdominal pain dizziness and its knocking me on my butt. I can barely walk with ...
3 answers • 22 Oct 2013